# SDR QXEA2009041000244

- Difficulty date: April 6, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 19,301 hours, 19,644 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Out Of Adjust
- Location: Door Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLI - AFTER SEL GEAR UP, THE RIGHT DOOR AMBER, GEAR RED AND GEAR HANDLE LIGHT REMAINED ILLUM 8 SEC AFTER ALL OTHER LIGHTS EXTINGUISHED.  HYDRAULICS NORMAL, NO ALT EXTENSION WAS PERFORMED.  GEAR EXTENDED NORMALLY.  PERFORMED RIGGING OF RT MLG ACTUATOR ROD END IAW AMM TASK 32-31-11-830-801.  OPS TEST OF MLG EXT AND RET GOOD IAW 32-31-00-710-801.  NO PARTS REPLACED.
